On the inviscid limit of the 2D Navier-Stokes equations with vorticity belonging to BMO-type spaces

Frederic Bernicot, Tarek Elgindi, Sahbi Keraani

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In a recent paper [6], the global well-posedness of the two-dimensional Euler equation with vorticity in L1 ∩ LBMOwas proved, where LBMOis a Banach space which is strictly imbricated between L and BMO. In the present paper we prove a global result on the inviscid limit of the Navier.Stokes system with data in this space and other spaces with the same BMO flavor. Some results of local uniform estimates on solutions of the Navier.Stokes equations, independent of the viscosity, are also obtained.

Original languageEnglish (US)
Pages (from-to)597-619
Number of pages23
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume33
Issue number2
DOIs
StatePublished - Mar 1 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematical Physics
  • Applied Mathematics

Keywords

  • 2D incompressible Navier-Stokes equations
  • BMO-type space
  • Global well-posedness
  • Inviscid limit

Fingerprint Dive into the research topics of 'On the inviscid limit of the 2D Navier-Stokes equations with vorticity belonging to BMO-type spaces'. Together they form a unique fingerprint.

  • Cite this